MAUDE Adverse Event Report: DEPUY CMW - 9610921 DEPUY/CMW 2G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 DEPUY/CMW 2G; BONE CEMENT : BONE CEMENT
Catalog Number 545032500
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Dmf# - 13704, trade name ¿ gentamicin sulphate, active ingredient(s) ¿ gentamicin sulphate, dosage form - powder, strength ¿ 1.0g active in our cements.
 
Event or Problem Description
It was reported that patient underwent a hip surgery on (b)(6) 2024.Four units of antibiotic bone cement did not mix correctly and were wasted.Other cement was used.Procedure was completed successfully.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary antibiotic bone cement - or scrub wasted 4 units of cement - not mixed correctly.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment 366977-002.Pdf, 366977_su_001 (1)_redacted (1).Pdf.The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.A retained sample test was performed for this product and lot combination.The cement mixed and behaved as expected for the product type and met the appropriate control specification.The overall complaint was not confirmed as the observed condition of the depuy/cmw 2g would not have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product description: depuy/cmw 2g product code: 545032500 lot number: 4306655 and there are no non-conformances associated with this lot.

Brand Name
DEPUY/CMW 2G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
cornford rd
blackpool IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20363577
Report Number1818910-2024-20719
Device Sequence Number20548026
Product Code MBB
UDI-Device Identifier10603295174271
UDI-Public(01)10603295174271(17)260930(10)4306655
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number545032500
Device Lot Number4306655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY/CMW 2G.; DEPUY/CMW 2G.; DEPUY/CMW 2G.
Patient SexUnknown